Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Suffering from thyroid since many years. Effective treatment?

Hi my name is Hema 32 single from Mumbai. im suffering from thyroid from last 4 years now. im into gym and aerobics to control my weight currently my weight is 49.500kg. i had consulted with gynac and then she recommended me endocrinologist for further my thyroid treatment, i used to take thyronorm 100mg or 50mg or 25mg according to TSH level. from last 4 months i had discontinued with thyroid tablets of 100mg as i am taking amway nutilite supplements like salmon omega 3, fiber powder, Bio c, Cal mag D, Natural B, Iron folic, glucose health as my amway nutritionist recommend me those supplements. pls advise what should i do now???
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
,  
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,
You are known case of Hypothyroidism and discontinued the supplementation of Thyroxine.
You should not discontinue such therapy. Please get your thyroid function test repeated if TSH is high it means you need to take thyroid hormone supplementation.
Please consult an Endocrinologist?Physician and take Thyroxine accordingly in fact may be lifelong.
You can take nutritional supplements but they are not substitute for thyroid hormone replacement.
Hope this helps.
Take care.
Good Luck.
Dr. Akhilesh Dubey M.D.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor